Advertisement

Popoviciu Type Functional Equations on Groups

Chapter
Part of the Springer Optimization and Its Applications book series (SOIA, volume 52)

Abstract

Let m, n, M, N be positive integers, (H, + ) and (G, + ) be commutative groups, and G be uniquely divisible by m and n. We give a description of solutions f : GH of the functional equation
$$\begin{array}{rcl} Mf\left (\frac{x + y + z} {m} \right )& +f(x) + f(y) + f(z) & \\ & = N\left [f\left (\frac{x+y} {n} \right ) + f\left (\frac{x+z} {n} \right ) + f\left (\frac{y+z} {n} \right )\right ].& \\ \end{array}$$

Keywords

Popoviciu equation Quadratic equation Additive function 

References

  1. 1.
    Brzdȩk, J.: A note on stability of the Popoviciu functional equation on restricted domain. Demonstratio Math. 43, 635–641 (2010)MathSciNetGoogle Scholar
  2. 2.
    Chudziak, M.: On a generalization of the Popoviciu equation on groups. Ann. Univ. Pedagog. Crac. Stud. Math. 9, 49–53 (2010)MathSciNetGoogle Scholar
  3. 3.
    Kannappan, P.: Quadratic functional equation and inner product spaces. Results Math. 27,368–372 (1995)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Lee, Y.W.: On the stability on a quadratic Jensen type functional equation. J. Math. Anal. Appl. 270, 590–601 (2002)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Lee, Y.W.: Stability of a generalized quadratic functional equation with Jensen type. Bull. Korean Math. Soc. 42, 57–73 (2005)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Popoviciu, T.: Sur certaines inégalités qui caractérisent les fonctions convexes. An. Ştiinţt. Univ. “Al. I. Cuza” Iaşi Secţ. I a Mat. (N.S.) 11, 155–164 (1965)Google Scholar
  7. 7.
    Trif, T.: Hyers-Ulam-Rassias stability of a Jensen type functional equation. J. Math. Anal. Appl. 250, 579–588 (2000)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Trif, T.: On the stability of a functional equation deriving from an inequality of Popoviciu for convex functions. J. Math. Anal. Appl. 272, 604–616 (2002)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Smajdor, W.: Note on a Jensen type functional equation. Publ. Math. Debrecen 63, 703–714 (2003)MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of RzeszówRzeszówPoland

Personalised recommendations